# SDR 98ZZZX3110

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AM
- Make and model: Bolkms BK117A3
- Aircraft serial: 7017
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: SP461310
- Condition: Stuck
- Location: Dc System
- Part time: 315 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOGGLE SWITCH STICKS IN CLOSED POSITION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
